Does Tekturna slow hair growth on face?

Answers (1)

24 Feb 2011

I could not find any reliable information to confirm that Tekturna slows hair growth.
http://www.drugs.com/sfx/tekturna-side-effects.html

Votes: +0
pvanderhoof 24 Feb 2011

Thank you. I just noticed that after starting Tekturna, my hair is growing more slowly.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is the excessive hair growth on the face?

I have skin lupus and this has been prescribed. I lost some of my eye brows due to this and I want to know if it will help the hair grow back?

1 answer 18 Aug 2009

How do I stop using elocon cream on my face and avoid the effects i.e itchyness,redness?

i noticed excessive hair growth.i have been using it on the face.please advice what i should apply.

0 answers 3 Aug 2011

Does anyone know if Tekturna causes Melasma?

I began taking Tekturna more than a year ago and have noticed a dramatic change in my skin. I have been diagnosed or possibly been misdiagnosed as ...

0 answers 14 Dec 2011

Estarylla - will this help with excessive facial hair growth?

Hi I just begun taking this form of birth control. I have a hair growth problem on my face like I literally have a beard..can this birth control help ...

1 answer 28 Aug 2013